| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.Device not returned for evaluation.
Event or Problem Description
It was reported via medwatch that rn noted arterial line alarm "disconnect" and went into the patient's room to assess the situation and observed blood at site of the arterial line.The rn performed visual inspection and identified that the arterial line had broken off at the hub into catheter insertion.The remaining catheter was removed from the artery and pressure held to stop the bleeding.No other information provided.